Hi have been diagnosed with multiple ulcers in stomach and deudonal coulpe of months back. I was taking Amlodipine since 1 year, is there any possibilites that if this drug might have caused it. is it a know side effect of this drug?? please let m
Amlodipine Patient Forum
View and Report Amlodipine Side Effects
Amlodipine Common Side Effects
Record and Track Your Side Effects
It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.
Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all.